# SDR QXEA200602107

- Difficulty date: August 14, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 19,382 hours, 27,980 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CORROSION ON CLIP ON FRAME TO SEAT TRACK WEB LEFT SIDE STRINGER 23 AFT OF FRAME X424.  REPAIRED IAW DHC-8-200 SRM 51-20-36, 51-40-11 AND 51-40-00.
